# SDR 05FDEA01368

- Difficulty date: May 18, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 793
- Aircraft time: 10,049 hours, 5,513 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C FUSELAGE RT SIDE FR 55 STR 39 HAS GOUGES REF N00057.  BLENDED AREAS AND CHECKED LIMITS IAW SRM 53-10-00 AND 53-16-12 WITHIN LIMITS IAW SRM 53-10-12 FIG 102.  FOLLOW UP INSP REQ AT OR BEFORE 1500FC AS STATED ON EA 6-5330-89211 AND SRM 53-10-12 FIG 102.
